# SDR ASAA2013031994443

- Difficulty date: March 19, 2013
- Submitted: April 16, 2013
- Operation: Air carrier
- Aircraft: N764AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25101
- Aircraft time: 63,614 hours, 40,242 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 65C338591
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO NR 1 FLOORBOARD DAMAGED.  FABRICATED, LOCATED AND DRILLER NEW  FLOORBOARD IAW SRM 51 40 05 06 P, FIG 9, TABLE 5.
